# SDR SIMA2011353009

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 20,131 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT SIDE CENTER FAIRING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SIDE CENTER FAIRING EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10.  THE  OPERATIONAL  CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
